About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 718015, 11 pages
http://dx.doi.org/10.1155/2013/718015
Research Article

Determining Optimal Link Capacity Expansions in Road Networks Using Cuckoo Search Algorithm with Lévy Flights

Department of Civil Engineering, Faculty of Engineering, Pamukkale University, 20070 Denizli, Turkey

Received 28 June 2013; Accepted 31 July 2013

Academic Editor: Xin-She Yang

Copyright © 2013 Ozgur Baskan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ozgur Baskan, “Determining Optimal Link Capacity Expansions in Road Networks Using Cuckoo Search Algorithm with Lévy Flights,” Journal of Applied Mathematics, vol. 2013, Article ID 718015, 11 pages, 2013. doi:10.1155/2013/718015